Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the diophantine equation $x^{2}=4q^{m}-4q^{n}+1$


Author: Florian Luca
Journal: Proc. Amer. Math. Soc. 131 (2003), 1339-1345
MSC (2000): Primary 11D61, 11D72
Published electronically: December 6, 2002
MathSciNet review: 1949862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we find all positive integer solutions $(x,q,m,n)$ of the diophantine equation from the title with $q$ a prime power.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11D61, 11D72

Retrieve articles in all journals with MSC (2000): 11D61, 11D72


Additional Information

Florian Luca
Affiliation: Instituto de Matemáticas UNAM, Ap. Postal 61-3 (Xangari), CP 58 089, Morelia, Michoacán, Mexico
Email: fluca@matmor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06921-6
PII: S 0002-9939(02)06921-6
Received by editor(s): September 28, 2001
Published electronically: December 6, 2002
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2002 American Mathematical Society